Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Symmetrization of rings in space


Author: F. W. Gehring
Journal: Trans. Amer. Math. Soc. 101 (1961), 499-519
MSC: Primary 30.47
DOI: https://doi.org/10.1090/S0002-9947-1961-0132841-2
MathSciNet review: 0132841
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bol, Isoperimetrische Ungleichungen für Bereiche auf Flächen, Jber. Deutsch. Math. Verein, vol. 51 (1941) pp. 219-257. MR 0018858 (8:338h)
  • [2] T. Carleman, Über ein Minimalproblem der mathematischen Physik, Math. Z. vol. 1 (1918) pp. 208-212. MR 1544292
  • [3] H. Federer, Curvature measures, Trans. Amer. Math. Soc. vol. 93 (1959) pp. 418-491. MR 0110078 (22:961)
  • [4] F. W. Gehring, Rings and quasiconformal mappings in space, Proc. Nat. Acad. Sci. U.S.A. vol. 47 (1961) pp. 98-105. MR 0125964 (23:A3261)
  • [5] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge University Press, 1934.
  • [6] W. K. Hayman, Multivalent functions, Cambridge University Press, 1958. MR 0108586 (21:7302)
  • [7] C. Loewner, On the conformal capacity in space, J. Math. Mech. vol. 8 (1959) pp. 411-414. MR 0104785 (21:3538)
  • [8] G. Pólya and G. Szegö, Isoperimetric inequalities in mathematical physics, Ann. of Math. Studies No. 27, Princeton University Press, 1951. MR 0043486 (13:270d)
  • [9] E. Schmidt, Die Brunn-Minkowskische Ungleichung und ihr Spiegelbild sowie die isoperimetrische Eigenschaft der Kugel in der euklidischen und nichteuklidischen Geometrie. I, Math. Nachr. vol. 1 (1948) pp. 81-157. MR 0028600 (10:471d)
  • [10] O. Teichmüller, Untersuchungen über konforme und quasikonforme Abbildung, Deutsche Math. vol. 3 (1938) pp. 621-678.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.47

Retrieve articles in all journals with MSC: 30.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0132841-2
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society